# SDR G1IA20230206033

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N498GF
- Make and model: Pilats PC1245
- Aircraft serial: 498
- Aircraft time: 4,351 hours, 3,799 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: E955AE1111
- Part serial: 502924
- Condition: Odor
- Location: Aft Cabin Underf
- Part time: 4,351 hours, 3,799 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 12000 FEET ON CLIMBOUT FROM KRNO, MEDCREW AND PILOT SMELLED A BURNED RUBBER SMELL.  MEDIC DETERMINED THE SOURCE AS THE AFT VENTS IN THE CEILING OF THE CABIN BY THE CARGO NET.  PILOT TURNED OF HEATER AND CYCLED THE FANS TO BOOST FAN AND SYTEM ON.  SMELL IMMEDIATELY STARTED TO DISSAPATE.  CREW DISCUSSED THE ISSUE AND ELECTED TO CONTINUE THE FLIGHT TO DESTINATION AS LONG AS BURNING SMELL DID NOT RECUR.  PILOT DID NOT TURN ON HEATER FOR THE REMAINDER OF FLIGHT AND REST OF FLIGHT WAS UNEVENTFUL.
